# SDR GAIA00364

- Difficulty date: June 16, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Dirty
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2014 - MHR-SLC - AFTER TAKEOFF, THE RIGHT MAIN GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE CREW EXTENDED THE GEAR AND RETURNED TO MHR.  THE AIRCRAFT LANDED SAFELY WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED, CLEANED AND RECONNECTED THE RIGHT MLG DOOR ACTUATOR SWITCH.  LUBED MLG DOOR HINGE, INSTALLED GEAR PINS AND CYCLED THE LANDING GEAR HANDLE SIX TIMES.  OPERATIONAL CHECKS GOOD.  REMOVED GEAR PINS AND RESEALED THE RIGHT MAIN LANDING GEAR DOOR ACTUATOR SWITCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
